# SDR R61A2020080800586

- Difficulty date: July 19, 2020
- Submitted: August 8, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 43,501 hours, 27,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONAL STAB ON RIGHT LEADING EDGE WAS CRACKED AT RIB 4. THE RIB WAS REPLACED IAW SRM 51-41-02.
